Journal article icon

Journal article

A note on rational points near planar curves

Abstract:
Under fairly natural assumptions, Huang counted the number of rational points lying close to an arc of a planar curve. He obtained upper and lower bounds of the correct order of magnitude, and conjectured an asymptotic formula. In this note, we establish the conjectured asymptotic formula.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4064/aa8622-11-2016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Department:
Unknown
Role:
Author
More from this funder
Name:
Engineering and Physical Sciences Research Council
Funding agency for:
Chow, S
Grant:
EP/J018260/1
Publisher:
Polskiej Akademii Nauk, Instytut Matematyczny
Journal:
Acta Arithmetica More from this journal
Volume:
177
Issue:
4
Pages:
393-396
Publication date:
2017-02-22
DOI:
EISSN:
1730-6264
ISSN:
0065-1036
Keywords:
Pubs id:
pubs:926126
UUID:
uuid:6a4fef1b-253d-42de-b4d5-5b5c56e7ff61
Local pid:
pubs:926126
Source identifiers:
926126
Deposit date:
2018-10-10

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP